MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918915250
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Coronary balloon catheter - shaft portion of catheter snapped into 2 pieces.Both pieces were still on coronary wire and moved into guide catheter and removed from the body.Had to pull whole setup out except sheath.

Brand Name
EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key17956538
Report Number17956538
Device Sequence Number15205550
Product Code LOX
UDI-Device Identifier08714729806219
UDI-Public(01)08714729806219
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/04/2023
Report Date (Section F) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918915250
Device Lot Number31740147
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/18/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/18/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight118 KG
Patient RaceWhite
Date Report Sent to FDA10/04/2023